MathSciNet Relay Station
MathSciNet bibliographic data
MR1972131 82B10
Prodan, E.; Nordlander, P. On the Kohn-Sham equations with periodic background potentials. J. Statist. Phys. 111 (2003), no. 3-4, 967–992.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement